| Catalog Number |
874706 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), implant was placed 1 year ago, two bone grafting procedures were also performed which were unsuccessful.Implant on #5 was removed.An implant was placed in area of #6, then immediately removed due to lack of primary stability.